Alert archive / Michigan / Small Craft Advisories in 2013
Small Craft Advisory 13, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Feb 4, 2013, 3:41 PM EST. It took effect at Feb 5, 2013, 4:00 AM EST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2013, 3:41 PM EST (20:41 UTC)
- In effect from
- Feb 5, 2013, 4:00 AM EST
- Expired
- Feb 6, 2013, 2:46 AM EST
- In force
- 23 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
470 WHUS73 KGRR 042041 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 341 PM EST MON FEB 4 2013 LMZ844>849-050445- /O.NEW.KGRR.SC.Y.0013.130205T0900Z-130206T0900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 341 PM EST MON FEB 4 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TUESDAY TO 4 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TUESDAY TO 4 AM EST WEDNESDAY. * WINDS..SOUTHWEST TO 30 KNOTS TUESDAY MORNING BECOMING NORTHWEST 15 TO 25 KNOTS TUESDAY NIGHT. * WAVES...WAVES 4 TO 6 FEET TUESDAY AND TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WDM
6 follow-up statements
915 WHUS73 KGRR 050247 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 947 PM EST MON FEB 4 2013 LMZ844>849-051100- /O.CON.KGRR.SC.Y.0013.130205T0900Z-130206T0900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 947 PM EST MON FEB 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TUESDAY TO 4 AM EST WEDNESDAY... * WINDS..SOUTHWEST TO 30 KNOTS TUESDAY MORNING BECOMING NORTHWEST 15 TO 25 KNOTS TUESDAY NIGHT. * WAVES...WAVES 4 TO 6 FEET TUESDAY AND TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
602 WHUS73 KGRR 050845 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 345 AM EST TUE FEB 5 2013 LMZ844>849-051645- /O.CON.KGRR.SC.Y.0013.130205T0900Z-130206T0900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 345 AM EST TUE FEB 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS..SOUTHWEST TO 30 KNOTS THIS MORNING BECOMING NORTHWEST 15 TO 25 KNOTS TONIGHT. * WAVES...WAVES 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
576 WHUS73 KGRR 051547 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1047 AM EST TUE FEB 5 2013 LMZ844>849-060000- /O.CON.KGRR.SC.Y.0013.000000T0000Z-130206T0900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1047 AM EST TUE FEB 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS..SOUTHWEST TO 30 KNOTS THIS MORNING BECOMING NORTHWEST 15 TO 25 KNOTS TONIGHT. * WAVES...WAVES 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WDM
767 WHUS73 KGRR 052034 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 334 PM EST TUE FEB 5 2013 LMZ844>849-060445- /O.CON.KGRR.SC.Y.0013.000000T0000Z-130206T0900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 334 PM EST TUE FEB 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS..NORTH 15 TO 25 KNOTS DIMINISHING TO 5 TO 15 KNOTS TOWARD MORNING. * WAVES...WAVES 4 TO 6 FEET SUBSIDING TO 1 TO 3 FEET TOWARD MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
539 WHUS73 KGRR 060304 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1004 PM EST TUE FEB 5 2013 LMZ844>849-060900- /O.CON.KGRR.SC.Y.0013.000000T0000Z-130206T0900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1004 PM EST TUE FEB 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS..NORTH 15 TO 25 KNOTS DIMINISHING TO 5 TO 15 KNOTS TOWARD MORNING. * WAVES...WAVES 4 TO 6 FEET SUBSIDING TO 1 TO 3 FEET TOWARD MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
322 WHUS73 KGRR 060746 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 246 AM EST WED FEB 6 2013 LMZ844>849-060900- /O.CAN.KGRR.SC.Y.0013.000000T0000Z-130206T0900Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 246 AM EST WED FEB 6 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DECREASED BELOW ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Feb 4, 12:20 PM EST, 3 hours 21 minutes earlier.
Area forecast discussion, Feb 4, 12:20 PM EST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1220 PM EST MON FEB 4 2013
.SYNOPSIS...
ISSUED AT 343 AM EST MON FEB 4 2013
LIGHT SNOW WILL CONTINUE INTO THE AFTERNOON TODAY AS A A CLIPPER
MOVES BY TO THE SOUTH OF THE CWA. AN INCH OR TWO OF ADDITIONAL
ACCUMULATION IS POSSIBLE TODAY BEFORE THE SNOW DIMINISHES. A
STRONGER CLIPPER WILL MOVE ACROSS THE CWA TUESDAY RESULTING IN
ANOTHER 1 TO 4 INCHES OF SNOW. MODERATING TEMPERATURES TOWARD THE
END OF THE WEEK MAY RESULT IN MIXED RAIN AND SNOW OVER THE WEEKEND.
&&
.UPDATE...
ISSUED AT 1109 AM EST MON FEB 4 2013
I HAVE NOW SHORTENED THE LAKE EFFECT SNOW ADVISORY SO IT NOW ENDS
AT 1 PM AS I SUGGESTED I WOULD IN MY PRIOR UPDATE.
UPDATE ISSUED AT 1032 AM EST MON FEB 4 2013
MY CURRENT THINKING IS TO DROP THE LAKE EFFECT SNOW ADVISORY AT 1
PM WITH THE WINTER WEATHER ADVISORY SINCE SURFACE WINDS WILL BE
FROM THE NORTH NORTHEAST... THAT IS NOT SUPPORTIVE OF LAKE EFFECT
SNOW. ALSO THE LATEST RAP MODEL DATA SHOWS LITTLE IF ANY LIFT
ALONG THE LAKE SHORE THIS AFTERNOON AS WELL AS LITTLE IF ANY QPF.
SO ONCE THE SYNOPTIC SYSTEM EXITS IN EARLY THIS AFTERNOON THE SHOW
IS OVER FOR THIS EVENT.
IT LOOKS TO ME LIKE TOMORROW WE WILL HAVE A SW FLOW ENHANCED EVENT
WITH THE NW LAKE SHORE AREAS GETTING THE MOST SNOW. SINCE I DO NOT
WANT HEADLINES FOR TODAY'S EVENT MIXED WITH TOMORROW I PLAN ON
PUTTING THE LAKE EFFECT SNOW ADVISORY (MKG TO LDM ONE ROW OF
COUNTIES) OUT WITH THE 4 PM FORECAST.
&&
.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 343 AM EST MON FEB 4 2013
FORECAST CONCERNS DEAL WITH SNOW TRENDS TODAY AND TUESDAY.
REGIONAL RADAR SHOWS SNOW FALLING ACROSS THE SRN CWA WNWWD ACROSS
SRN WISCONSIN. ANOTHER INCH OR TWO OF ACCUMULATION IS POSSIBLE AS
THE SYSTEM PASSES BY. LOWEST CONDENSATION PRESSURE DEFICITS ARE
SOUTH OF I-96 TODAY WHICH IS WHERE WE HAVE THE GREATEST
ACCUMULATION. AS THE CLIPPER PASSES BY SNOW WILL TAPER THIS
AFTERNOON. THE SYNOPTIC SNOW IS GETTING A BOOST FROM THE WESTERLY
WIND OFF THE LAKE.
WE MAY SEE A 6 OR 8 HR BREAK FROM SNOW BEFORE THE NEXT CLIPPER
ARRIVES LATE TONIGHT. THE CLIPPER IS PROGD MOVE OVER THE CWA TUESDAY
RESULTING IN A 1-3/2-4 INCH TYPE EVENT. THE LIGHT WINDS EXPECTED
TODAY SHOULD RESULT IN A LOWER IMPACT EVENT. DRY WX EXPECTED
WEDNESDAY AS ZONAL FLOW DEVELOPS IN THE WAKE OF THE CLIPPER.
.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 343 AM EST MON FEB 4 2013
ZONAL FLOW STILL LOOKS TO BE THE PREDOMINATE UPPER PATTERN TYPE
THROUGH THE LONG TERM PERIOD. MAIN FEATURES TO KEY ON ARE A
SHORTWAVE TROUGH FORECAST TO SWING THROUGH THE GREAT LAKES THURSDAY
AND ANOTHER DEEPER TROUGH CENTERED AROUND SUNDAY. 850MB ARE FORECAST
TO BE BETWEEN -8C AND +4C MUCH OF THE LONG TERM WHICH WILL TAKE LAKE
EFFECT OUT OF PLAY...WHICH WILL BE A CHANGE FROM THE CURRENT AND
RECENT PAST. TEMPERATURES THROUGH THE PERIOD WILL BE NEAR TO ABOVE
NORMAL.
AS FOR THE DETAILS...HAVE A CHANCE OF SNOW MENTIONED WEDNESDAY NIGHT
AHEAD OF A SURFACE TROUGH. HAVE TRENDED POPS TO LIKELY FOR THE BULK
OF THE CWA ON THURSDAY. MAINTAINED A POSSIBLE MIX WITH RAIN IN THE
SOUTH AS 850MB TEMPS TRY TO FLIRT WITH +2C PER THE ECMWF. THE SYSTEM
MOVES EAST THURSDAY NIGHT TAKING THE PRECIPITATION WITH IT. DRY
WEATHER IS ANTICIPATED FOR FRIDAY THROUGH SATURDAY NIGHT AS HIGH
PRESSURE SLIDES THROUGH THE REGION.
THE SUNDAY SYSTEM IS ASSOCIATED WITH UPPER SOUTHWEST FLOW IN PLACE.
THE ECMWF HAS MORE OF A SOUTHERN STREAM LOW EJECTING OUR DIRECTION.
AT THIS POINT HAVE RAIN AND SNOW MENTIONED. IT APPEARS SUNDAY MAY BE
TRENDING TOWARD A COLD RAIN. GIVEN THE TIME FRAME THOUGH...DEEP INTO
THE LONG TERM...WILL MAINTAIN A MIX AS THE ZERO C 850MB ISOTHERM IS
IN THE CWA PER BOTH THE GFS AND THE ECMWF.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY)
ISSUED AT 1220 PM EST MON FEB 4 2013
LIGHT SNOW SHOWERS WILL GRADUALLY TAPER OFF TO FLURRIES BEFORE
ENDING FROM WEST TO EAST THIS AFTERNOON. PREDOMINANTLY IFR/MVFR
CONDITIONS EARLY THIS AFTERNOON WILL TRANSITION TO MAINLY MVFR THEN
VFR THIS EVENING.
THE NEXT CLIPPER SYSTEM WILL BRING SNOW INTO KMKG VERY LATE TONIGHT.
SNOW WILL NOT DEVELOP IN KGRR AND TO THE EAST/SE/SOUTH OF KGRR UNTIL
THE LATE MORNING/EARLY AFTERNOON HOURS TUESDAY. THIS BATCH OF SNOW
WILL CAUSE CONDITIONS TO DETERIORATE BACK INTO THE MVFR THEN IFR
FLIGHT CATEGORY TUESDAY.
&&
.MARINE...
ISSUED AT 343 AM EST MON FEB 4 2013
DISCONTINUED THE SCA AS WINDS AND WAVES ARE LIKELY BELOW CRITERIA.
&&
.HYDROLOGY...
ISSUED AT 343 AM EST MON FEB 4 2013
WARMER WX IS EXPECTED TOWARD THE END OF THE WEEK. THIS MAY
EXACERBATE THE ICE JAM POTENTIAL.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
MIZ073-074.
LAKE EFFECT SNOW ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
MIZ056-064-071-072.
LM...NONE.
&&
UPDATE...WDM
SYNOPSIS...93
SHORT TERM...93
LONG TERM...DUKE
AVIATION...LAURENS
HYDROLOGY...93
MARINE...93Hazardous weather outlook, Feb 4, 3:05 PM EST, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 305 PM EST MON FEB 4 2013 MIZ037>040-043>046-050>052-056>059-064>067-071>074-052015- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 305 PM EST MON FEB 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT SNOW WILL REDEVELOP LATE TONIGHT AND MAY RESULT IN SOME HAZARDOUS TRAVEL CONDITIONS BY SUNRISE TUESDAY. SOME FLOODING CONCERNS REMAIN WITH ELEVATED RIVER LEVELS AND ICE JAMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL SNOW IS EXPECTED ON TUESDAY. LOCATIONS NORTH OF GRAND HAVEN ALONG THE LAKE SHORE CAN EXPECT 3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS. OTHERWISE...A GENERAL 1 TO 3 INCHES IS EXPECTED. THIS SNOW WILL LIKELY RESULT IN SOME IMPACTS TO TRAVEL...ESPECIALLY DURING THE TUESDAY MORNING AND TUESDAY EVENING COMMUTES. ICE JAMS AND FLOODING FROM ICE JAMS WILL REMAIN A CONCERN THROUGH THE WEEKEND. WARMER TEMPERATURES AND SOME RAINFALL MAY BE POSSIBLE LATE IN THE WEEKEND THAT POSSIBLY INCREASING THE ICE JAM THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOW TOTALS TO THE NATIONAL WEATHER SERVICE. LMZ844>849-052015- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 305 PM EST MON FEB 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Feb 4, 10:35 AM EST, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1035 AM EST MON FEB 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW ALMA 43.38N 84.66W
02/04/2013 M0.4 INCH GRATIOT MI CO-OP OBSERVER
24 HOUR SNOWFALL. SNOW DEPTH WAS 1 INCH.
&&
EBWLocal storm report, Feb 4, 10:37 AM EST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1037 AM EST MON FEB 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM SNOW EAST GRAND RAPIDS 42.94N 85.61W
02/04/2013 M2.6 INCH KENT MI CO-OP OBSERVER
24 HOUR SNOWFALL. SNOW DEPTH WAS 8 INCHES.
&&
EBWLocal storm report, Feb 4, 10:38 AM EST, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1038 AM EST MON FEB 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW LOWELL 42.93N 85.34W
02/04/2013 M2.0 INCH KENT MI CO-OP OBSERVER
24 HOUR SNOWFALL. SNOW DEPTH WAS 8 INCHES.
&&
EBWLocal storm report, Feb 4, 10:39 AM EST, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1039 AM EST MON FEB 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 2 SSW IONIA 42.96N 85.08W
02/04/2013 M0.8 INCH IONIA MI CO-OP OBSERVER
24 HOUR SNOWFALL. SNOW DEPTH WAS 3 INCHES.
&&
EBWLocal storm report, Feb 4, 10:41 AM EST, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1041 AM EST MON FEB 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 2 ENE BROOKLYN 42.12N 84.21W
02/04/2013 M1.8 INCH JACKSON MI CO-OP OBSERVER
24 HOUR SNOWFALL. SNOW DEPTH WAS 5 INCHES.
&&
EBWLocal storm report, Feb 4, 10:44 AM EST, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1044 AM EST MON FEB 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM SNOW 4 SSW HASTINGS 42.59N 85.32W
02/04/2013 M2.0 INCH BARRY MI COCORAHS
24 HOUR SNOWFALL. SNOW DEPTH WAS 7 INCHES.
0530 AM SNOW 6 ENE MUSKEGON 43.26N 86.15W
02/04/2013 M2.5 INCH MUSKEGON MI TRAINED SPOTTER
24 HOUR SNOWFALL.
0600 AM SNOW 5 WSW ROCKFORD 43.09N 85.64W
02/04/2013 M1.5 INCH KENT MI COCORAHS
24 HOUR SNOWFALL.
0610 AM SNOW BLOOMINGDALE 42.38N 85.96W
02/04/2013 M3.0 INCH VAN BUREN MI CO-OP OBSERVER
24 HOUR SNOWFALL.
0630 AM SNOW 2 WSW WALKER 42.99N 85.81W
02/04/2013 M3.0 INCH OTTAWA MI COCORAHS
24 HOUR SNOWFALL. SNOW DEPTH WAS 12.5 INCHES.
0630 AM SNOW 1 SSW DUTTON 42.83N 85.59W
02/04/2013 M1.3 INCH KENT MI COCORAHS
24 HOUR SNOWFALL. SNOW DEPTH WAS 8 INCHES.
0630 AM SNOW 2 NE BATH 42.84N 84.42W
02/04/2013 M0.1 INCH CLINTON MI COCORAHS
24 HOUR SNOWFALL. SNOW DEPTH WAS 2.5 INCHES.
0700 AM SNOW 3 NW HOLLAND 42.82N 86.15W
02/04/2013 M3.5 INCH OTTAWA MI COCORAHS
24 HOUR SNOWFALL.
0700 AM SNOW 4 WSW FREMONT 43.44N 86.02W
02/04/2013 M0.8 INCH NEWAYGO MI CO-OP OBSERVER
24 HOUR SNOWFALL. SNOW DEPTH WAS 7 INCHES.
0700 AM SNOW 2 SE SCOTTVILLE 43.93N 86.25W
02/04/2013 M1.8 INCH MASON MI CO-OP OBSERVER
24 HOUR SNOWFALL. SNOW DEPTH WAS 9 INCHES.
0700 AM SNOW ALMA 43.38N 84.66W
02/04/2013 M0.4 INCH GRATIOT MI CO-OP OBSERVER
24 HOUR SNOWFALL. SNOW DEPTH WAS 1 INCH.
0700 AM SNOW 2 W WAYLAND 42.67N 85.68W
02/04/2013 M23.9 INCH ALLEGAN MI TRAINED SPOTTER
4 DAY SNOWFALL. SNOW DEPTH WAS 10.5 INCHES.
0700 AM SNOW GERALD R FORD ARPT 42.89N 85.53W
02/04/2013 M2.0 INCH KENT MI ASOS
24 HOUR SNOWFALL. SNOW DEPTH WAS 6 INCHES.
0700 AM SNOW 4 NW LANSING 42.78N 84.59W
02/04/2013 M0.5 INCH CLINTON MI ASOS
24 HOUR SNOWFALL. SNOW DEPTH WAS 2 INCHES.
0700 AM SNOW 4 S MUSKEGON 43.17N 86.24W
02/04/2013 M3.9 INCH MUSKEGON MI ASOS
24 HOUR SNOWFALL. SNOW DEPTH WAS 9 INCHES.
0700 AM SNOW 5 ENE HUDSONVILLE 42.90N 85.78W
02/04/2013 M4.2 INCH OTTAWA MI COCORAHS
24 HOUR SNOWFALL. SNOW DEPTH WAS 11.5 INCHES.
0700 AM SNOW 2 ENE BROOKLYN 42.12N 84.21W
02/04/2013 M1.8 INCH JACKSON MI CO-OP OBSERVER
24 HOUR SNOWFALL. SNOW DEPTH WAS 5 INCHES.
0700 AM SNOW HASTINGS 42.65N 85.29W
02/04/2013 M3.0 INCH BARRY MI CO-OP OBSERVER
24 HOUR SNOWFALL. SNOW DEPTH WAS 5 INCHES.
0700 AM SNOW 4 NNE PAW PAW 42.27N 85.86W
02/04/2013 M2.2 INCH VAN BUREN MI COCORAHS
24 HOUR SNOWFALL. SNOW DEPTH WAS 6.5 INCHES.
0700 AM SNOW 5 NW SHELBY 43.67N 86.42W
02/04/2013 M0.8 INCH OCEANA MI COCORAHS
24 HOUR SNOWFALL. SNOW DEPTH WAS 6 INCHES.
0700 AM SNOW 1 ESE ADA 42.95N 85.48W
02/04/2013 M1.8 INCH KENT MI COCORAHS
24 HOUR SNOWFALL. SNOW DEPTH WAS 7.5 INCHES.
0700 AM SNOW 4 SW ROCKFORD 43.08N 85.63W
02/04/2013 M1.4 INCH KENT MI COCORAHS
24 HOUR SNOWFALL. SNOW DEPTH WAS 5.5 INCHES.
0700 AM SNOW 5 SSW GRAND RAPIDS 42.90N 85.70W
02/04/2013 M2.0 INCH KENT MI COCORAHS
24 HOUR SNOWFALL. SNOW DEPTH WAS 15 INCHES.
0700 AM SNOW 2 N HASLETT 42.77N 84.40W
02/04/2013 M0.3 INCH CLINTON MI COCORAHS
24 HOUR SNOWFALL. SNOW DEPTH WAS 1.5 INCHES.
0700 AM SNOW 4 W BELLEVUE 42.45N 85.10W
02/04/2013 M2.6 INCH BARRY MI COCORAHS
24 HOUR SNOWFALL. SNOW DEPTH WAS 5.5 INCHES.
0700 AM SNOW 2 W WAYLAND 42.67N 85.68W
02/04/2013 M5.3 INCH ALLEGAN MI COCORAHS
24 HOUR SNOWFALL. SNOW DEPTH WAS 10.5 INCHES.
0700 AM SNOW HOLLAND 42.78N 86.11W
02/04/2013 M2.2 INCH OTTAWA MI CO-OP OBSERVER
24 HOUR SNOWFALL. SNOW DEPTH WAS 9 INCHES.
0700 AM SNOW BIG RAPIDS 43.70N 85.48W
02/04/2013 M0.6 INCH MECOSTA MI CO-OP OBSERVER
24 HOUR SNOWFALL. SNOW DEPTH WAS 2 INCHES.
0715 AM SNOW 2 SSE WYOMING 42.88N 85.70W
02/04/2013 M2.5 INCH KENT MI TRAINED SPOTTER
SNOWFALL SINCE NOON SUNDAY. SNOW DEPTH WAS 14 INCHES.
0730 AM SNOW WSW ALLENDALE 42.97N 85.96W
02/04/2013 M5.5 INCH OTTAWA MI COCORAHS
24 HOUR SNOWFALL. SNOW DEPTH WAS 15.5 INCHES.
0730 AM SNOW 4 WNW HOLLAND 42.80N 86.19W
02/04/2013 M3.0 INCH OTTAWA MI COCORAHS
24 HOUR SNOWFALL. SNOW DEPTH WAS 9 INCHES.
0730 AM SNOW WSW ALLENDALE 42.97N 85.95W
02/04/2013 M5.5 INCH OTTAWA MI TRAINED SPOTTER
24 HOUR SNOWFALL. SNOW DEPTH WAS 15.5 INCHES.
0750 AM SNOW EAST GRAND RAPIDS 42.94N 85.61W
02/04/2013 M2.6 INCH KENT MI CO-OP OBSERVER
24 HOUR SNOWFALL. SNOW DEPTH WAS 8 INCHES.
0750 AM SNOW EAST GRAND RAPIDS 42.94N 85.61W
02/04/2013 M2.6 INCH KENT MI CO-OP OBSERVER
24 HOUR SNOWFALL. SNOW DEPTH WAS 8 INCHES.
0800 AM SNOW 2 SSW IONIA 42.96N 85.08W
02/04/2013 M0.8 INCH IONIA MI CO-OP OBSERVER
24 HOUR SNOWFALL. SNOW DEPTH WAS 3 INCHES.
0800 AM SNOW LOWELL 42.93N 85.34W
02/04/2013 M2.0 INCH KENT MI CO-OP OBSERVER
24 HOUR SNOWFALL. SNOW DEPTH WAS 8 INCHES.
0813 AM SNOW 5 S CONCORD 42.11N 84.63W
02/04/2013 M1.6 INCH JACKSON MI COCORAHS
24 HOUR SNOWFALL. SNOW DEPTH WAS 5.5 INCHES.
0830 AM SNOW 3 NNE MOSCOW 42.09N 84.48W
02/04/2013 M1.3 INCH JACKSON MI COCORAHS
24 HOUR SNOWFALL. SNOW DEPTH WAS 6.5 INCHES.
&&
EBWThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 2:55 PM EST | Lake Effect Snow Advisory | GRR | Mason, Muskegon, Oceana | 25 hr |
| Feb 4, 4:18 PM EST | River Flood Watch | GRR | Ottawa | 6 hr |
Nearby
Small Craft Advisories in Michigan, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.